Antiflu provides relief from all symptoms associated with allergies, hay fever, sinusitis and cold symptoms such as: headache, bone pain, fever, sneezing, watery eyes and upper respiratory congestion
Trade name: Antiflu
Antiflu
Compound: Each capsule contains:
Ibuprofen 200 mg
Pseudoephedrine hydrochloride 60 mg
Chlorpheniramine maleate 3 mg
Caffeine 25 mg
Auxiliary components: lactose monohydrate, starch, talc, magnesium stearate.
Properties: Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It has analgesic, antipyretic and anti-inflammatory effects. Indiscriminately blocks COX1 and COX2.
The mechanism of action of ibuprofen is due to inhibition of the synthesis of prostaglandins — mediators of pain, inflammation and hyperthermic reaction.
Pseudoephedrine — Has an alpha and beta adrenostimulating effect. By pharmacological properties, it is close to ephedrine, but less active and toxic. Expands the bronchi, stimulates the heart, constricts blood vessels and increases blood pressure, excites the central nervous system. Excites alpha-adrenergic receptors of the vessels of the mucous membrane of the respiratory tract and causes their narrowing. Reduces hyperemia of tissues, swelling and nasal congestion, improves the patency of the nasal passages. Helps drain secretions from the sinuses and open the opening of a clogged Eustachian tube. It has been shown to be effective in the treatment of stress urinary incontinence (during coughing or other effort) and urethral sphincter weakness.
Chlorpheniramine is a maleate blocker of histamine H1 receptors, has an antiserotonin, antihistamine, weak anticholinergic, sedative effect. Reduces the severity of allergic reactions mediated by the action of histamine, reduces capillary permeability, constricts blood vessels, eliminates swelling and hyperemia of the mucous membrane of the nasal cavity, nasopharynx and paranasal sinuses; reduces local exudative manifestations, suppresses the symptoms of allergic rhinitis: sneezing, rhinorrhea, itchy eyes, nose. The onset of action is in 20-30 minutes, the duration is 4-4.5 hours.
Indications: Antiflu provides relief from all symptoms associated with allergies, hay fever, sinusitis and cold symptoms such as: headache, bone pain, fever, sneezing, watery eyes and upper respiratory congestion.
Dosage and administration: — The recommended daily dose is 1-2 capsules three times a day, depending on the severity of the disease.
— Dosage should not exceed 6 capsules per day.
Contraindications: Antiflu is contraindicated in patients taking antihypertensive drugs, pregnant women, especially in the first trimester, and children under 6 years of age.
Precautionary measures: Do not use during the first trimester of pregnancy except under medical supervision.
— Not for children under 12 years old.
Side effects: — Rarely urticaria, chills, dry mouth, tachycardia, sedation and dizziness.
Storage method: Store at a temperature not exceeding 30 degrees. in a dry place
Package: The cardboard box contains 2 or 3 blisters of 10 capsules.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs